# SDR ASOA2014052210561

- Difficulty date: April 27, 2014
- Submitted: May 22, 2014
- Operation: Air carrier
- Aircraft: N611QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10041
- Aircraft time: 30,399 hours, 22,206 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Sleeve
- Condition: Damaged
- Location: Idg Lead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT IDG LEADS PROTECTIVE SLEEVES TORN.  COMPLIED WITH ECTC REO 670-24-21-001 AND REO 670-24-21-001.
